# SDR GTIA2019071503482

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 12,659 hours, 5,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND (R4 DOOR) DOOR ASSIST BOTTLE NEEDS SERVICING. SERVICED DOOR ASSIST BOTTLE FOR R4 DOOR IAW AMM 52-10-00-614-001 LEAK CK NORMAL
